# SDR ASOA2015060413007

- Difficulty date: May 14, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 460 FLOOR SUPPORTCRACKED 1" LT OTBD SIDE OF LBL 9.  REMOVED THE FLOOR SUPPORT FITTING IAW SRM 51-42-21 AND 51-42-06.  LOCATED & DRILLED NEW HOLES IN NEW SERVICEABLE SUPPORT FITTING PN 600-31068-19 IAW SRM 51-42-21. OK TO INSTALL.  INSTALLED NEW SERVICEABLE FLOOR SUPPORT FITTING PN 600-31068-19 IAW SRM 51-42-21 & SRM 51-42-06 & DWG 600-31068.
